This is my fourth week on zoloft, I was given this for depressions and severe anxiety. My doctor gradually increased(?)the medication starting at 25, 50, 75 and last night I started on 100 mg. I just don't know whats going on, I will feel good for one day and then feel horrible the next day, I have had diarrhea since starting it, and feel overall weakness. Today I did have to take a xanax because I woke up panicking and I still feel horrible, could this be the zoloft? Will it get better? I have been to the Emergency room at least once a month due to my bad panic attacks, as I feel now I would go back, but I am beginning to wonder if I am just plain crazy, all the blood work comes back great..but I don't feel great... anyone have this same similar experience?
11 Dec 2012
I have started taking zoloft again after 2 years off it. I also take meds for hypothyroidism. I noticed it helped the first day I took it, I felt a sense of calm that I havent for a long time, didnt expect it to work so fast but I have been started on 50mcg a day but in saying that Im only on my 5th day and already am having trouble with it. I take zoloft in the morning as I suffer from sleeping problems and was told to do so, I am sleeping better but during the day I go from being so awake with heaps of energy, better than Ive felt in years to sharpened eye sight and noticing way too much noise and then I am all of a sudden so tired I can barely keep my eyes open. I also have suffered diareaha and heart rate increase and as i said it is only my 5th day! I am back at the doctors to tell him about all this tomorrow, I suggest you tell your doc everything about what happens.
Reactions are different for everyone, certainly didnt expect to start feeling the effects straight away, it didnt happen when I took zoloft 2 years ago! It might be.my thyroid meds and zoloft dont mix but I never had these problems before so???
8 Dec 2012
Zoloft works well for many and then for others not so well. I took Zoloft for a year and it just was'nt the right one for me. I was at 100 mg as well. Incidently, I saw the question mark when mentioning that your Dr had moved your dose up slowly. This IS how these meds are done,and if a Dr was to say, "Well, we will just start you at 150mg of" whatever anti depressant, that would be a good clue to get up and walk out!!! Have you told your Dr about the diarehea? If not then you should do that. That could be dehydrating your body,and the factor that is causing the overall weakness.But you want to remember as well, that anxiety and panic cause these things too.They are forms of stress,and can affect us in very harmful ways.
A month is not very long in the world of antiD's I'm afraid.Many of them take at least 2 months to feel the full affects.But remember, we are ALL different when it comes to what I refer to as headmeds,and what works for onedoes not work for another. Many times you need a "cocktail", to get you back on your game.
I hope that you are seeing a Pdoc as they are so very familiar with the multiple disorders of the brain,and equally as experienced with the meds.This is just not a GP's field of expertise,and often the patient is the one that pays for the Dr's mistakes in prescribing meds. Also, a GP is less likely to try different meds together too,because they don't have that experience I menioned.
I do hope the extra dose starts helping you,but if in 2-3 weeks you feel worse,or the same,TELL your Dr you want to try another antiD.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... 200mg zoloft, 2mg of klonopin and I also take suboxone cause I did mess with O/C's, but it helps with cravings for alcohol and keeps me ...
7 answers • 1 Jul 2010
Hi yall, i'm back, i was wondering is there an antidepressent medication, that deals with, panic attacks. First of all i've tried zoloft, ...
12 answers • 25 Jul 2012
I am a single mom of a 7 year old son. I have awful panic attacks and struggle with depression. I am on 100mg of Zoloft and .5mg of Ativan as needed ...
3 answers • 31 Jan 2013
Hi guys, I have been on Mirtazapine 30mg for about 6 years now and has worked well for me, but the last few months I have been slipping and the ...
7 answers • 28 Nov 2013